# SDR ORJA95005

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire Harness
- Part number: 00105606003
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR EXIT LIGHTING INOP ON RIGHT SIDE ROWS 11-15.  FOUND BAD WIRE HARNESS.  INSTALLED NEW HARNESS, OPS GOOD.  (X)
